Search results

  1. Strongly Compactly Atomistic Orthomodular Lattices and Modular
    Riečanová Zdenka ; E050 
    Tatra Mountains Mathematical Publications . Vol. 15 (1998), s.143-153
    článok z periodika
    ADF - Scientific titles in home not carented magazines and other year-books
    article

    article

  2. Topological and order - topological orthomodular lattices
    Riečanová Zdenka ; E050 
    Bulletin of the Australian Mathematical Society . Vol. 46, Iss. 3 (1992), s.509-518
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    article

    article